Journal Article

Model reduction of generalized non-singular systems using limited frequency interval Gramians

Muhammad Imran and Abdul Ghafoor

in IMA Journal of Mathematical Control and Information

Volume 33, issue 2, pages 333-347
Published in print June 2016 | ISSN: 0265-0754
Published online November 2014 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnu045
Model reduction of generalized non-singular systems using limited frequency interval Gramians

Show Summary Details

Preview

Limited frequency interval Gramians-based model reduction techniques for generalized non-singular systems are presented. These techniques generalize the results of existing limited frequency interval Gramians schemes for general non-singular systems. Numerical examples are also presented to illustrate the effectiveness of proposed techniques.

Keywords: model reduction; limited Gramians; error bound

Journal Article.  5096 words.  Illustrated.

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.